Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 70, NWS San Francisco Bay Area, CA

May 26, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at May 26, 2012, 3:07 AM PDT. It took effect at May 26, 2012, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 26, 2012, 3:07 AM PDT (10:07 UTC)
In effect from
May 26, 2012, 2:00 PM PDT
Expired
May 26, 2012, 10:52 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WHUS76 KMTR 261007
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
307 AM PDT SAT MAY 26 2012

PZZ530-261815-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120526T1100Z/
/O.NEW.KMTR.SC.Y.0070.120526T2100Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM PDT EARLY THIS MORNING. 

* WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. THE STRONGEST WINDS WILL OCCUR IN THE VICINITY OF
  ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-261815-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTH WESTERLY WINDS 15 TO 25 KT WILL PERSIST
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP
  FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261815-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH
  SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-261815-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST
  THROUGH THIS AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-261800-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120526T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL DECREASE TO 5
  TO 15 KT LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-261115-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120526T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL DECREASE TO 5
  TO 15 KT EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-261115-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120526T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL DECREASE TO 5
  TO 15 KT EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-261115-
/O.CON.KMTR.SC.Y.0069.000000T0000Z-120526T1100Z/
MONTEREY BAY-
307 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL DECREASE TO 5
  TO 15 KT EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
050 
WHUS76 KMTR 261127
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
427 AM PDT SAT MAY 26 2012

PZZ530-261930-
/O.EXP.KMTR.SC.Y.0066.000000T0000Z-120526T1100Z/
/O.CON.KMTR.SC.Y.0070.120526T2100Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING.

* WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. THE STRONGEST WINDS WILL OCCUR IN THE VICINITY OF
  ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-565-261230-
/O.EXP.KMTR.SC.Y.0066.000000T0000Z-120526T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ535-261230-
/O.EXP.KMTR.SC.Y.0069.000000T0000Z-120526T1100Z/
MONTEREY BAY-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ570-261930-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTH WESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261930-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-261930-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH THIS AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-261800-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120526T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
427 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL DECREASE TO 5 
  TO 15 KT LATER THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
899 
WHUS76 KMTR 261620
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
920 AM PDT SAT MAY 26 2012

PZZ575-261730-
/O.CAN.KMTR.SC.Y.0066.000000T0000Z-120526T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
920 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: WINDS HAVE DROPPED BELOW ADVISORY LEVELS THEREFORE THE
  SMALL CRAFT HAS BEEN CANCELLED.

$$

PZZ570-270030-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
920 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTH WESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-270030-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
920 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH EARLY SUNDAY MORNING. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-270000-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
920 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH THIS AFTERNOON. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-270030-
/O.CON.KMTR.SC.Y.0070.120526T2100Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
920 AM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON. THE STRONGEST WINDS WILL OCCUR IN THE VICINITY OF 
  ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
383 
WHUS76 KMTR 262106
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
206 PM PDT SAT MAY 26 2012

PZZ545-262215-
/O.CAN.KMTR.SC.Y.0066.000000T0000Z-120527T0000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: WINDS HAVE DROPPED BELOW ADVISORY LEVELS THEREFORE THE
  SMALL CRAFT HAS BEEN CANCELLED.

$$

PZZ575-270515-
/O.NEW.KMTR.SC.Y.0071.120527T2300Z-120528T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 3 AM PDT
MONDAY. 

* WINDS: NORTHWESTERLY WINDS ARE ANTICIPATED TO INCREASE TO 15 TO
  25 KT SUNDAY AFTERNOON...STRONGEST WINDS ARE EXPECTED SOUTH OF
  POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-270515-
/O.EXB.KMTR.SC.Y.0066.120527T0000Z-120528T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT MONDAY. 

* WINDS: A COASTAL JET IS ANTICIPATED TO DEVELOP ALONG THE COAST
  WITH 15 TO 25 KT EXPECTED...STRONGEST WINDS WILL BE CONFINED
  SOUTH OF POINT SUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-270515-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST
  THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP
  FRESH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-270515-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP 
  FRESH SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-270515-
/O.CON.KMTR.SC.Y.0070.000000T0000Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
206 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS 15 TO 25 KT WILL PERSIST THROUGH LATE
  TONIGHT. THE STRONGEST WINDS WILL OCCUR IN THE VICINITY OF
  ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
815 
WHUS76 KMTR 270349
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
849 PM PDT SAT MAY 26 2012

PZZ570-270600-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
849 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-270600-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120527T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
849 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-271200-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120528T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
849 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: A COASTAL JET IS ANTICIPATED TO DEVELOP ALONG THE COAST 
  WITH 15 TO 25 KT EXPECTED...STRONGEST WINDS WILL BE CONFINED 
  SOUTH OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-270600-
/O.CON.KMTR.SC.Y.0070.000000T0000Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
849 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS 15 TO 25 KT WILL PERSIST THROUGH LATE 
  TONIGHT. THE STRONGEST WINDS WILL OCCUR IN THE VICINITY OF 
  ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-271200-
/O.CON.KMTR.SC.Y.0071.120527T2300Z-120528T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
849 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 3 AM
PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS ARE ANTICIPATED TO INCREASE TO 15 
  TO 25 KT SUNDAY AFTERNOON...STRONGEST WINDS ARE EXPECTED SOUTH 
  OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
931 
WHUS76 KMTR 270552
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1052 PM PDT SAT MAY 26 2012

PZZ570-270700-
/O.CAN.KMTR.SC.Y.0066.000000T0000Z-120527T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1052 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED OVER THE WATERS.

$$

PZZ530-270700-
/O.CAN.KMTR.SC.Y.0070.000000T0000Z-120527T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1052 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED OVER THE WATERS.

$$

PZZ540-271300-
/O.EXT.KMTR.SC.Y.0066.000000T0000Z-120527T1300Z/
POINT ARENA TO POINT REYES TO 10 NM-
1052 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT SUNDAY. 

* WINDS AND WAVES: NORTHWESTERLY WINDS 15 TO 25 KT WILL PERSIST 
  THROUGH LATE TONIGHT. THESE WINDS WILL GENERATE STEEP FRESH 
  SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-271400-
/O.CON.KMTR.SC.Y.0066.000000T0000Z-120528T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1052 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT ARE EXPECTED...STRONGEST
  WINDS WILL BE CONFINED SOUTH OF POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-271400-
/O.CON.KMTR.SC.Y.0071.120527T2300Z-120528T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1052 PM PDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 3 AM
PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS ARE ANTICIPATED TO INCREASE TO 15 
  TO 25 KT SUNDAY AFTERNOON...STRONGEST WINDS ARE EXPECTED SOUTH 
  OF POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 25, 10:30 PM PDT, 4 hours 37 minutes earlier.

Area forecast discussion, May 25, 10:30 PM PDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT FRI MAY 25 2012

.DISCUSSION...AS OF 8:55 PM PDT FRIDAY...AN UNSEASONABLY COLD
UPPER LEVEL LOW IS CENTERED OVER THE SAN JOAQUIN VALLEY THIS
EVENING. THE UNSTABLE AIRMASS WITH THIS SYSTEM TRIGGERED SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS AS THE LOW DRIFTED SLOWLY SOUTH
ACROSS CENTRAL CA TODAY. A BRIEF SHOWER SWEPT THROUGH SAN
FRANCISCO THIS AFTERNOON...BUT THE MOST WIDESPREAD SHOWER ACTIVITY
WAS PRIMARILY OVER THE EASTERN PART OF OUR AREA. A SHORT-LIVED
THUNDERSTORM DEVELOPED NEAR SAN PABLO BAY AT ABOUT 4:15 THIS
AFTERNOON. A MORE INTENSE THUNDERSTORM DEVELOPED IN SOUTHEASTERN
SANTA CLARA COUNTY NEAR PACHECO PASS LATER THIS AFTERNOON. THAT
THUNDERSTORM DRIFTED SOUTH...SKIRTING THE NORTHERN AND EASTERN
PARTS OF HOLLISTER WHERE THERE WERE REPORTS OF FREQUENT
LIGHTNING...SMALL HAIL AND HEAVY RAIN. THE HOLLISTER RAWS SITE
PICKED UP NEARLY A THIRD OF AN INCH OF RAIN WITH THIS
THUNDERSTORM.

SHOWER AND THUNDERSTORM ACTIVITY RAPIDLY DISSIPATED THIS EVENING
AS SURFACE HEATING DIMINISHED. CURRENT RADAR SHOWS ONLY LIGHT
SHOWERS OVER CENTRAL SAN BENITO COUNTY AT THIS TIME. EXPECT ALL
SHOWER ACTIVITY TO END BY LATE EVENING AS THE LOW TRACKS OFF TO
THE SE. THE LOW WILL THEN MOVE QUICKLY TO THE ENE ON SATURDAY.
ONE FINAL SHORTWAVE ROTATING AROUND THE LOW IS FORECAST TO SWING
ACROSS CA TOMORROW AFTERNOON AND THIS SHORTWAVE COULD TRIGGER A
FEW SHOWERS OVER THE EASTERN PART OF OUR FORECAST AREA. BUT FOR
THE MOST PART...SATURDAY WILL BE A DRY AND RELATIVELY COOL DAY
UNDER PARTLY CLOUDY SKIES. BY TOMORROW THE COLDEST AIR ALOFT WILL
HAVE MOVED OFF TO THE EAST AND SO THE AIRMASS IS NOT EXPECTED TO
BE AS UNSTABLE AS IT WAS TODAY. THEREFORE...THUNDERSTORMS ARE NOT
ANTICIPATED.

HIGH TEMPERATURES TODAY WERE MOSTLY IN THE UPPER 50S AND
60S...EXCEPT FOR A FEW LOWER 70S IN THE NORTH BAY VALLEYS. TODAY'S
TEMPERATURES WERE FROM 5 TO 15 DEGREES BELOW NORMAL ACROSS ACROSS
MOST OF OUR AREA. THE 60 DEGREE MAXIMUM TEMPERATURES AT PINNACLES
NATIONAL MONUMENT TODAY WAS 20 DEGREES BELOW THE NORMAL FOR LATE
MAY. TEMPERATURES WILL WARM GRADUALLY OVER THE WEEKEND...BUT STILL
REMAIN COOLER THAN NORMAL. THERE SHOULD BE ENOUGH LOW LEVEL
INSTABILITY AND MIXING TO PRECLUDE FOG FORMATION THIS
WEEKEND...SO HAVE DECIDED TO REMOVE FOG FROM THE SATURDAY
NIGHT/SUNDAY MORNING FORECAST.

A WEAK SHORTWAVE TROUGH IS FORECAST TO MOVE ACROSS NORTHERN CA ON
MONDAY WHICH WILL KEEP TEMPERATURES ON THE COOL SIDE OF NORMAL FOR
THE EARLY PART OF NEXT WEEK. BUT THE MODELS AGREE THAT AN
UPPER RIDGE WILL THEN BUILD OVER CA BY MIDWEEK...ALLOWING
TEMPERATURES TO WARM TO NORMAL OR SLIGHTLY ABOVE NORMAL DURING
THE SECOND HALF OF THE WEEK.

&&

.AVIATION...AS OF 10:30 PM PDT FRIDAY...SURFACE WINDS HAVE GRADUALLY
DECOUPLED FROM THE GUSTY N-NW WINDS ALOFT. CLOUD COVERAGE WILL BE
SCT-BKN OVERNIGHT WITH THE GREATEST CONCENTRATION OF CLOUDS FOUND
ON THE IMMEDIATE COAST. DRIER NORTHERLY WINDS WILL HELP REDUCE
CLOUD COVER SATURDAY.

VICINITY OF KSFO...WEST TO SOUTHWEST WINDS UNDER 20 KNOTS TONIGHT
BUT SHOULD RESUME AGAIN SATURDAY AFTERNOON WITH GUSTS APPROACHING
20 KNOTS. OTHERWISE VFR FOR THE PERIOD.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...W-NW WIND OFF THE OCEAN WILL PRODUCE
MORE IN THE WAY OF LOW CLOUDS OVERNIGHT. LESS CLOUDS PROBABLE ON
SATURDAY DUE TO DRIER NW WIND FLOW. MVFR/VFR FOR THE PERIOD.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...SF BAY UNTIL 4 AM
             SCA...MRY BAY UNTIL 4 AM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 4 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 4 AM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:06 PM PDTSmall Craft AdvisoryMTR9 days

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.